JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 31
A Note On Sums Of Powers Which Have A Fixed Number Of Prime Factors

    Authors: Rafael Jakimczuk,  
    Keywords: Sums of powers, Numbers with $k$ prime factors.  
    Date Received: 05/10/04  
    Date Accepted: 16/02/05  
    Subject Codes:

11N25, 11N37.

    Editors: László Tóth,  

Let us denote by $ c_{n,k}$ the sequence of numbers which have in its factorization $ k$ prime factors ($ kgeq 1)$, we obtain in short proofs asymptotic formulas for $ c_{n,k}$, $ sum_{i=1}^{n}{c_{i,k}^{alpha }}$ and $ sum_{c_{i,k} leq x}{c_{i,k}^{alpha }}$. We generalize the work by T. Sálat y S. Znam when $ k=1$ (see reference [2]).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login